DOI 10.2169/internalmedicine.9381-17
Advanced Lung Adenocarcinoma with Nivolumab-associated Dermatomyositis.
Аннотация
We herein report a 42-year-old man with advanced lung adenocarcinoma and nivolumab-associated dermatomyositis. Nivolumab, an anticancer drug that is classified as an immune checkpoint inhibitor, often induces immune-related adverse events (irAEs). However, there have so far been no reports regarding nivolumab-associated dermatomyositis. This patient was diagnosed with dermatomyositis due to the presence of proximal muscle weakness with abnormal electromyography and magnetic resonance imaging findings; skin lesions, such as heliotrope rash, shawl sign, and periungual erythema; and an elevated serum aldolase level after nivolumab administration. It is important to consider drug-associated dermatomyositis in the differential diagnosis of patients presenting with skin lesions and muscle weakness after nivolumab treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.